MAUDE Adverse Event Report: BD Q-SYTE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD Q-SYTE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 385101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: our quality engineer inspected the 1 photo submitted for evaluation.The reported issue was not confirmed upon inspection of the photo, since it did not provide sufficient evidence for leakage.Bd cannot confirm the cause of the failure to our manufacturing process since no sample was returned for evaluation.A device history record review showed no non-conformance's associated with this issue during the production of this batch.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 3 bd q-syte¿ extension sets leaked from their female ports during use.The following information was provided by the initial reporter: "leakage from female port, as pointed".

Brand Name
BD Q-SYTE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12675222
Report Number9610847-2021-00511
Device Sequence Number17196555
Product Code FPA
UDI-Device Identifier30382903851011
UDI-Public30382903851011
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Model Number385101
Device Catalogue Number385101
Device Lot Number0146032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1